# SDR SWIA202158360

- Difficulty date: April 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FORWARD ANCHOR FITTING HARDWARE IS CORRODED.     (C-CHECK RO 5/20/2021)    REMOVED AND INSTALLED NEW HARDWARE ON PAX DOOR FORWARD ANCHOR FITTING. REF - CRJ 200 AMM 52-11-17-000-803 AND CRJ 200 AMM 52-11-17-400-803. / TUC8619 DUE: 10/31/2021 / 6 EACH NEW SCREWS, 4 EACH NEW BOLTS, 14 EACH NEW WASHERS, 10 EACH NEW NUTS.
